Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: same side effects all ssri's Bipolarsux

Posted by lcg4 on February 5, 2003, at 8:47:29

In reply to Re: same side effects all ssri's lcg4, posted by Bipolarsux on February 5, 2003, at 7:13:09

Thanks so much for the kind email. I tend to agree with you that they all are about the same with the side effects. I myself have experienced the same side effects when taking ssri's in the past for anxiety. I noticed taking the dosage lower seemed to help quite a bit with my son's concentration so we may just lower the dose a bit over spring break or summer and see if that helps without the anxiety coming back. He definitely reacts to lowering the dosage so we have to do it when he has time off of school. He got very aggressive and paranoid until he got used to the dosage. Thanks for your support. It really helps. Linda


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lcg4 thread:109458
URL: http://www.dr-bob.org/babble/20030204/msgs/139536.html